# SDR XV6A2010053000008

- Difficulty date: May 30, 2010
- Submitted: May 30, 2010
- Operation: Air carrier
- Aircraft: N766VA
- Make and model: Boeing 767-2Q8
- Aircraft serial: 2448
- Aircraft time: 61,531 hours, 11,864 cycles
- Engine: Ge CF680C2B4
- System (JASC): 5250 · Fixed Inner Doors
- Part: Solenoid
- Part number: C62840002
- Part serial: 2805
- Condition: Odor
- Location: Cockpt Door Lock
- Part time: 7,616 hours, 1,693 cycles
- Component: Door
- Component part number: 880T251820
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACRID ODOR NOTICED IN COCKPIT, VERIFIED IN CABIN. EXAMINATION POINTED TO COCKPIT DOOR LOCK.
